Convergence theorems for inverse-strongly monotone mappings and quasi-$\phi$-nonexpansive mappings
Bull. Korean Math. Soc. 2009 Vol. 46, No. 5, 885-894
https://doi.org/10.4134/BKMS.2009.46.5.885
Printed September 1, 2009
Xiaolong Qin, Shin Min Kang, and Yeol Je Cho
Gyeongsang National University, Gyeongsang National University, and Gyeongsang National University
Abstract : In this paper, we consider a hybrid projection algorithm for a pair of inverse-strongly monotone mappings and a quasi-$\phi$-nonexpansive mapping. Strong convergence theorems are established in the framework of Banach spaces.
Keywords : generalized projection, inverse-strongly monotone mapping, quasi-$\phi$-nonexpansive mapping, variational inequality
MSC numbers : 47H05, 47H09, 47J25, 65J15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd